Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 589694, 18 pages
http://dx.doi.org/10.1155/2012/589694
Research Article

Duality for Multitime Multiobjective Ratio Variational Problems on First Order Jet Bundle

Department of Mathematics and Informatics, Faculty of Applied Sciences, University Politehnica of Bucharest, Splaiul Independenţei, No. 313, 060042 Bucharest, Romania

Received 27 April 2012; Accepted 29 June 2012

Academic Editor: Allan Peterson

Copyright © 2012 Mihai Postolache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mihai Postolache, “Duality for Multitime Multiobjective Ratio Variational Problems on First Order Jet Bundle,” Abstract and Applied Analysis, vol. 2012, Article ID 589694, 18 pages, 2012. https://doi.org/10.1155/2012/589694.